# SDR 2000ZZZX769

- Difficulty date: May 19, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 430167601
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 185 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER NOZZLE SPRAY PATTERN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
